Discussions By Condition: I cannot get a diagnosis.

Skin rash and swollen lymph nodes

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 25, 2007
  • 03:18 PM

Six days ago, a rash started to develop on my jaw line and spread all over my neck as the day progressed. By the next morning it was all over my neck, chest, stomach, back, and around the hair line of my face/head. It continued to thicken in those areas for five days, and yesterday it started to spread to my arms and legs. I also have two rock hard knots on the back of my head where my lymph nodes are. There is also one hard knot behind my right ear. The swelling in my lymph nodes is very painful but the rash is only a little itchy. I went to the doctor 2 days ago and he said it was viral. He didn't think it was a food or drug allergy because it wasn't around my eyes, the folds of my arms or behind my knees. He also didn't think it was a contact allergen because the only thing new I have used is makeup and I have been using it for a month and the rash goes beyond just my face. He gave me a strep test although the rash is not scaly, just because I had been in contact with strep, but that came back negative. I do not feel sick, just pain in the back of my head, and I look disgusting. I do not have a fever, in fact, I took my temp this morning and it was 94.4. Does anyone have any ideas as to what this is and how to get rid of it? I'm taking a pain reliever and benedryl. The Dr gave me steroids, but I haven't started them yet b/c you're supposed to take them with food, and I have no appetite to eat anything.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?